Hypersensitivity reactions to nonsteroidal anti-inflammatory drugs: An update

20Citations
Citations of this article
63Readers
Mendeley users who have this article in their library.

Abstract

After beta lactam antibiotics, hypersensitivity reactions to nonsteroidal antiinflammatory drugs are the second cause of hypersensitivity to drugs. Acute manifestations affect the respiratory tract (aspirin exacerbated respiratory disease), the skin (urticaria and angioedema), or are generalized (anaphylaxis). Correct diagnosis and treatment in order to prevent unnecessary morbidity and the potential risk of death from these severe reactions, and to provide proper medical advice on future drug use frequently requires the participation of allergology specialists familiar with these clinical conditions.

Cite

CITATION STYLE

APA

Sánchez-Borges, M., Caballero-Fonseca, F., Capriles-Hulett, A., & González-Aveledo, L. (2010). Hypersensitivity reactions to nonsteroidal anti-inflammatory drugs: An update. Pharmaceuticals. https://doi.org/10.3390/ph3010010

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free